MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231412
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Ischemia (1942); Obstruction/Occlusion (2422)
Date of Event 03/07/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.The primary reported device failure mode, collapse or compression of the excluder c3 device ipsilateral leg within nine days of initial implant, is consistent with evaluation of the provided clinical images.The imaging evaluation shows compression and occlusion of the endoprosthesis, but the imaging is unable to confirm the report of contrast outside the endoprosthesis.The imaging evaluation indicates the patient¿s aorta is tortuous near the renal arteries, but the specific cause for the device collapse could not be established with the available information.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that a gore® excluder® aaa endoprosthesis and a gore® excluder® iliac branch endoprosthesis was implanted on (b)(6) 2025 during an endovascular procedure on a patient with an abdominal aortic aneurysm associated with a right common iliac aneurysm.During the procedure the final angiography showed a perfect result with no delay of the contrast product and good arterial pulses on both axes.9 days post-implant, on (b)(6) 2025, the patient was admitted in emergency for acute ischemia.The ct scan shows that the gore® excluder® aaa endoprosthesis has completely collapsed and the contrast passing outside the endoprosthesis.The patient underwent a surgery for an axillary bifemoral bypass.The patient past away 2 days later from ischemia syndromes.
 
Additional Manufacturer Narrative
Corrected h6: added type of investigation code b20.Code b13 and b17 was inadvertently entered and should be removed.Updated investigation findings code to c24, code c21 is no longer applicable.Updated investigation conclusions code to d15, code d16 is no longer applicable.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21751148
Report Number3007284313-2025-03874
Device Sequence Number8236059
Product Code MIH
UDI-Device Identifier00733132622368
UDI-Public(01)00733132622368(17)271203
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRLT231412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS.
Outcome Attributed to Adverse Event Death;
Patient Age69 YR
Patient SexMale